Originally Answered: Is the Diet Pill My Alli Seriously Going to Work or Is It Just Another Goofy Propaganda Pill?
I vote for Another Goofy Propaganda Pill. It's all hype and I think people will drop it like rock. I mean, get real you can be serious, how can you get excited about losing 1 pound a month with some nasty side effects. People who tested it only lost 1 pound per month, that's barely effective in my opinion. It works by blocking some of the fat normally digested by the intestine. But the gross thing is guess where the fat ends up? The side effects include diarrhea, anal leakage, Fatty/oily stool, oily spotting, intestinal gas with discharge, bowel movement urgency, poor bowel control and headaches. Doesn't sound like fun to me, what are people suppose to do wear a diaper?
I suggest two all natural diet pills that are safe and have no side effects. They are Hoodia Gordonii and Cha de Bugre.
Hoodia Gordonii is a natural appetite suppressant derived from a South African cactus that the bushmen have eaten there for thousands of years. You need to make sure you get a strong pure hoodia that is certified to be genuine. I aways recommend Totalink's unbiased Hoodia comparison at http://hoodiagordonii.totalink.com/hoodia_comparison.html
Cha de Bugre, is a new weight loss supplement that is growing in popularity and is similar to Ma Huang (Ephedrine) without any of the bad effects. Cha de Bugre is from Brazil and has been used there safely for centuries. Cha de Bugre provides energy, fat burning and appetite suppression that benefit weight loss. Cha de Bugre also has additional uses that are known in Brazil that include being used as a mild diuretic, a cellulite reducer, aides in reducing herpes simplex outbreaks and a heart tonic. You can find more about it at http://hoodiagordonii.totalink.com/cha_de_bugre.html
Hope this helps, if you want to know more about Hoodia I have written a lot of articles on it. Just search Yahoo or Google under my name “Andrew Aitaken” to find them.
Remember, you should always consult your physician before taking any diet pill or weight loss supplement.